Eine Lösung der beiden Heffterschen Differenzenprobleme
Compositio Mathematica, Tome 6 (1939) , pp. 251-257.
@article{CM_1939__6__251_0,
     author = {Peltesohn, Rose},
     title = {Eine L\"osung der beiden Heffterschen Differenzenprobleme},
     journal = {Compositio Mathematica},
     pages = {251--257},
     publisher = {Johnson Reprint Corporation},
     volume = {6},
     year = {1939},
     zbl = {0020.04902},
     language = {de},
     url = {archive.numdam.org/item/CM_1939__6__251_0/}
}
Peltesohn, Rose. Eine Lösung der beiden Heffterschen Differenzenprobleme. Compositio Mathematica, Tome 6 (1939) , pp. 251-257. http://archive.numdam.org/item/CM_1939__6__251_0/